# SDR UIEA2011020700055

- Difficulty date: February 7, 2011
- Submitted: March 5, 2011
- Operation: Air carrier
- Aircraft: N409MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 30558
- Aircraft time: 47,293 hours, 7,124 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Worn
- Location: Bs 2280-2416
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEAR FOUND ON THE FUSELAGE SKIN AND VERTICAL FIN SEAL INTERFACE FORM BS 2280 THROUGH 2416 LT SIDE. REMOVED DAMAGED AREA AND CHECK REWORKED AREA IS WITHIN ALLOWABLE LIMITS IAW SRM 53-00-01. FIGURE 101 DETAIL V. REV 58.
